Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solutions of the Diophantine equation $ A\sp{4}+B\sp{4}=C\sp{4}+D\sp{4}$

Author: Aurel J. Zajta
Journal: Math. Comp. 41 (1983), 635-659
MSC: Primary 11D25
MathSciNet review: 717709
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A survey is presented of the more important solution methods of the equation of the title. When space permits, a brief description of the methods and numerical examples are also given. The paper concludes with an incomplete list of 218 primitive nontrivial solutions in rational integers not exceeding $ {10^6}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D25

Retrieve articles in all journals with MSC: 11D25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society